MAUDE Adverse Event Report: ARTHREX, INC. MAIN PUMP TUBING; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. MAIN PUMP TUBING; ARTHROSCOPE AND ACCESSORIES
Model Number MAIN PUMP TUBING
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/12/2025, a sales representative reported via sems-07123836 that the lavage sent an overpressure of fluid when switching canulas via the ar-6410 main pump tubing during a shoulder scope.There was some distention from the surgical site, but the patient was not adversely affected.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as the cannula not properly seated, the valve not engaged, or the pump not paused during the exchange; overpressure can occur.

Brand Name
MAIN PUMP TUBING
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23697576
Report Number1220246-2025-05326
Device Sequence Number9124246
Product Code HRX
UDI-Device Identifier00888867118010
UDI-Public(01)00888867118010(11)241001(17)290930(10)78768655
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAIN PUMP TUBING
Device Catalogue NumberAR-6410
Device Lot Number78768655
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown